# SDR 97FDEA00805

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELLFRAME LWR CHORD CORRODED AT BS 970, WL 138 O/B OF STR 29R, RBL 12.  CUT OUT DAMAGED AREA AND REMOVED CORROSION PER SRM 51-10-6, INSTALLED SHEAR TIE REPAIR PER SRM 53-10-4.
